# SDR SWAA2019090436587

- Difficulty date: August 6, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 61,134 hours, 26,743 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER CRACKED AT LOWER END AT BS. 663, RBL 10.  REPAIRED VAPOR BARRIER PER SRM.
